MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM DRILL TIP GUIDE WIRE 200MM; PIN,FIXATION,SMOOTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM DRILL TIP GUIDE WIRE 200MM; PIN,FIXATION,SMOOTH
Model Number 02.113.001
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure a 30mm portion of the 1.6 drill tip guide wire was retained in the patient's right midshaft tibia.There was no surgical delay reported.There was no adverse effect during the surgery.Patient status was stable.This report involves one (1) 1.6mm drill tip guide wire 200mm.This is report 1 of 1 for (b)(4).

Brand Name
1.6MM DRILL TIP GUIDE WIRE 200MM
Common Device Name
PIN,FIXATION,SMOOTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10075409
Report Number2939274-2020-02460
Device Sequence Number3358503
Product Code HTY
UDI-Device Identifier10886982034717
UDI-Public(01)10886982034717
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K080943
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.113.001
Device Catalogue Number02.113.001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2020
Initial Report FDA Received Date05/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR